# SDR DALA2017070505239

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 53,846 hours, 30,470 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MOMENTARY ODOR OF DIESEL EXHAUST ON THE GROUND.  OCCURRED AGAIN IN FLIGHT BUT DISSIPATED.  DID NOT OCCUR AGAIN.  MAINTENANCE FOUND HYDRAULIC LEAK AT ANTISKID VALVE.  PERFORMED DUCT BURNOUT AND REMOVED AND REPLACE COALESCER BAGS.
